# SDR PNSA980501

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: G, Y
- Precautionary procedure: A, E

## Discrepancy

WHILE IN CRUISE, THE PILOT NOTED A RAPID DROP IN FUEL QUANTITY INDICATION.  SHORTLY THERE AFTER THE LEFT ENGINE LOST POWER.  FOLLOWED BY A RT ENGINE POWER LOSS TWO MINUTES LATER.  A SUCCESSFUL LANDING WAS ACCOMPLISHED WITH NO DAMAGE TO THE AIRCRAFT.  CURRENTLY THIS INCIDENT IS UNDER INVESTIGATION.
